# SDR USAA2009112093182

- Difficulty date: November 17, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 45,890 hours, 6,967 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BFM - C1 - EEL - SEVERAL IN SEAT EMERGENCY LIGHTS ARE INOPERATIVE.  REPAIRED BROKEN WIRES AT 5GH, 6GH, 13AB, 31GH, 38GH IAW AIRBUS ESPM 20-40-00 AND 20-53-29.
